Skip to content
SUQQ
Pain Reliever and Fever Reducer, Ibuprofen 200mg for Pain Relief - 50 Coated Tablets
1 / 9 Hover to zoom

Advil

Pain Reliever and Fever Reducer, Ibuprofen 200mg for Pain Relief - 50 Coated Tablets

SKU: ZDB933A9637A54E2CD385Z

4.9(11)
495+ sold
AED 83.25

Inclusive of VAT

Hurry — only 1 left in stock!

1

Coupons & Offers

SUQQ GOGet it by Fri, Oct 2

Deliver to Dubai ·

14-day returns — free & easy

Sold by

StartUP

Visit Store

Why with SUQQ

  • Secure payment
  • Verified sellers
  • Fast UAE delivery

Payment options

VISAVisaMastercardCOD

WHO TO USE: Do not take more than directed. Adults and Children 12 Years and Over: Take 1 tablet every 4 to 6 hours while symptoms persist. If pain or fever does not respond to 1 tablet, 2 tablets may be used. Do not exceed 6 tablets in 24 hours, unless directed by a Special Feature: Targeted Ingredients: Active Ingredients: (In Each Tablet) Ibuprofen 200mg (NSAID)* - Pain Reliever/Fever Reducer. *nonsteroidal anti-inflammatory drug; Inactive Ingredients: Acetylated Monoglycerides, Colloidal Silicon Dioxide, Corn Starch, Croscarmellose Sodium, Methylparaben, Microcrystalline Cellulose, Pharmaceutical Glaze, Pharmaceutical Ink, Povidone, Pregelatinized Starch, Propylparaben, Sodium Benzoate, Sodium Lauryl Sulfate, Stearic Acid, Sucrose, Synthetic Iron Oxide, Titanium Dioxide, White Wax. • One pack of 50 Advil Pain Reliever and Fever Reducer coated tablets, with ibuprofen 200mg for pain relief • Advil ibuprofen pain reliever provides powerful relief • Headache medicine, back pain medicine and joint or minor arthritis pain reliever that also provides menstrual pain relief, as well as relief of muscle aches or aches and pains from the common cold • Coated Advil tablets are easy to swallow pain relievers, providing relief that lasts for up to 6 hours- the perfect addition to your college dorm room essentials • Headache, minor arthritis pain, menstrual pain, fever medicine and back pain medication for adults and children 12 years and older • Take these 200mg ibuprofen tablets as directed, taking one tablet every 4 to 6 hours while symptoms persist, or two tablets if pain or fever does not respond to one tablet • HSA and FSA eligible product

Frequently bought together

Pain Reliever and Fever Reducer, Ibuprofen 200mg for Pain Relief - 50 Coated Tablets

AED 83.25

Medicated Cooling Pads

AED 45.54

Super Collagen Type 1 And 3 6600 Mg Dietary Supplement Powder - Berry Lemon

AED 96.65

Total for 3 items

AED 225.44

More from Advil

Similar items

You May Also Like

AED 83.25